# SDR KBM2005F00239

- Difficulty date: September 2, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 2110 · Cabin Compressor System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC BELT BROKEN DUE TO FAULTY PSI SWITCH, REPLACED WITH NEW.  (M)
